# SDR 05FDEA01962

- Difficulty date: July 15, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310
- Aircraft serial: 264
- Aircraft time: 33,824 hours, 23,011 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463774G0164
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: G

## Discrepancy

AT APPROXIMATELY 1000 FT ON CLIMB-OUT RECEIVED ECAM WARNING FOR GREEN HYD SYSTEM RESERVOIR LOW.  THIS CONFIRMED ON OVERHEAD PANEL ACCOMPLISHED ECAM ITEMS AND RED TABS.  GEAR EXTENDED BY GRAVITY EXTENSION METHOD SYSTEM QTY DID NOT GO TO ZERO.  FOUND RUPTURED LINE ON LEFT MAIN GEAR SIDE STRUT LOCK ACTUATOR.  ROBBED LINE OFF ACFT 402 TO RETURN  425 TO SERVICE.  ALSO, RESTORED GEAR SYSTEM TO NORM AFTER EMERGENCY EXTENSION PER MM REF 32-33-00-2 AND SERVICED HYD FLUID PER MM REF CHPTR 12 ACFT GOOD FOR CONTINUE SERVICE.
